# SDR J7SA2025040200441

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 9,266 hours, 6,443 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0601
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GND SPOILER FAIL CAS MESSAGE DURING DESCENT. ATC INSTRUCTED THE CREW TO REDUCE SPEED TO 190 KNOTS; THE CREW ATTEMPTED TO DEPLOY SPEED BRAKES AT APPROXIMATELY 225 KNOTS. A GND SPOILER FAIL CAS MESSAGE APPEARED, AND THE SPOILER BOX INDICATED A FAILURE. REPLACED FCE #2 IAW AMM 27-03-01-400-801. PERFORMED SPOILER RIGGING IAW AMM 27-60-00/800-801. OPS CHECK GOOD WITH NO DEFECTS FOUND.
